World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Number Theory cover

Volume 19, Issue 09 (October 2023)

Research Papers
No Access
Natural homomorphism of Witt rings of a certain cubic order
  • Pages:2015–2020

https://doi.org/10.1142/S1793042123500975

Research Papers
No Access
An explicit comparison of anticyclotomic pp-adic LL-functions for Hida families
  • Pages:2021–2050

https://doi.org/10.1142/S1793042123500987

Research Papers
No Access
Hasse principle violations in twist families of superelliptic curves
  • Pages:2051–2060

https://doi.org/10.1142/S1793042123500999

Research Papers
No Access
Evaluation of iterated log-sine integrals in terms of multiple polylogarithms
  • Pages:2061–2087

https://doi.org/10.1142/S1793042123501002

Research Papers
No Access
On length of the period of the continued fraction of nd
  • Pages:2089–2099

https://doi.org/10.1142/S1793042123501014

Research Papers
No Access
Analogue of Ramanujan’s function k(τ) for the cubic continued fraction
  • Pages:2101–2120

https://doi.org/10.1142/S1793042123501026

Research Papers
No Access
Congruences for k-elongated plane partition diamonds
  • Pages:2121–2139

https://doi.org/10.1142/S1793042123501038

Research Papers
No Access
On k-measures and Durfee squares of partitions
  • Pages:2141–2150

https://doi.org/10.1142/S179304212350104X

Research Papers
No Access
Zero-free regions for spectral averages of Hecke L-functions
  • Pages:2151–2162

https://doi.org/10.1142/S1793042123501051

Research Papers
No Access
Detailed asymptotic expansions for partitions into powers
  • Pages:2163–2196

https://doi.org/10.1142/S1793042123501063

Research Papers
No Access
Large algebraic integers
  • Pages:2197–2214

https://doi.org/10.1142/S1793042123501075

Research Papers
No Access
On a family of Siegel Poincaré series
  • Pages:2215–2239

https://doi.org/10.1142/S1793042123501087

Research Papers
No Access
On the parity of the number of (a,b,m)-copartitions of n
  • Pages:2241–2254

https://doi.org/10.1142/S1793042123501099

Research Papers
No Access
On the number of even values of an eta-quotient
  • Pages:2255–2262

https://doi.org/10.1142/S1793042123501105

Research Papers
No Access
On -adic and v-adic multiple zeta functions in positive characteristic
  • Pages:2263–2298

https://doi.org/10.1142/S1793042123501117